# SDR DU4R2007105

- Difficulty date: April 11, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N604DL
- Make and model: Boeing 757232
- Aircraft serial: 22811
- Aircraft time: 71,216 hours, 36,749 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT FWD CABIN FLOORBEAM UPPER SURFACE BS 324 B/O RBL 50.  REPAIRED BY REMOVING CORRODED T CAP, FABRICATED AND INSTALLED NEW T CAP 72 BY 3 BY 2 FROM AND10136-2409 EXTRUSION IAW B757 SRM 51-40-05, AND 53-10-08D.
